Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ukulala

Breakout From Withdrawal From Ssri?

Recommended Posts

Hello!

I really wasn't sure where to post this, so I settled on here. Hope that's okay.

I just want to know if anyone else has encountered something like this. I've searched all over the web and on here and can't seem to find many answers, so I'll ask the community.

I was on an SSRI for years upon years (well - a variety of different ones; the most recent was Lexapro), and though while on it, I had few side effects, once i came off of Lexapro this past year, my skin went CRAZY.

Looking back, I think my poor liver was just overworked - I'd taken antidepressants for so long, as well as birth control and, heh, not been too good to the organ - but holy moly, it was like nothing I'd ever experienced before.

The acne I've encountered in my life has pretty much been mild to moderate, thank goodness, but suddenly I was exploding with cysts and nodules and the onslaught would not stop.

Six months later, I've pretty much reigned things in and have my skin in fine shape, but I'm curious to know if anyone else had such a thing happen? And if my liver hypothesis is correct (or what you think)?

Thanks!

PS -- It really made me realize how strong these medicines can be, my adverse reaction to coming off. I'm very wary to ever touch an antidepressant or hormonal birth control again!

Share this post


Link to post
Share on other sites

Hello There!

I am experiencing the same thing. I am at the middle of the 3rd month since I've stopped lexapro. Did your acne clear up permanently and did your body return to normal? I only took lexapro for a little over 3 months, so I think that I should be nearing the end of the "acne onslaught" caused by my body trying to purge lexapro OR by my hormones trying to re-adjust after lexapro. I am just looking for some hope that I am going to return to normal (I never had acne before, EVER).

Thank you,

BRV

Share this post


Link to post
Share on other sites

I guarantee you don't need that shit, anti depressants are horrible for you and only like 0.1% of people who get prescriped them truly need them.

D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×